"Excess gooD can be Dangerous". A case series of iatrogenic symptomatic hypercalcemia due to hypervitaminosis D

  • Pandita K
  • Razdan S
  • Kudyar R
 et al. 
  • 21

    Readers

    Mendeley users who have this article in their library.
  • 16

    Citations

    Citations of this article.

Abstract

Vitamin D is increasingly recognized to have several beneficial effects. Its toxicity, causing hypercalcemia, is considered as extremely rare. We report case series of 15 patients (most of them being elderly subjects) with iatrogenic symptomatic hypercalcemia in whom toxicity occurred due to empirical excessive administration of vitamin D by oral and parenteral route.

Author-supplied keywords

  • Elderly patients
  • Hypercalcemia
  • Hypervitaminosis D
  • Iatrogenic
  • Vitamin D toxicity

Get free article suggestions today

Mendeley saves you time finding and organizing research

Sign up here
Already have an account ?Sign in

Find this document

  • PMID: 23087723
  • SCOPUS: 2-s2.0-84867342829
  • SGR: 84867342829
  • PUI: 365827749
  • ISSN: 17248914

Authors

  • Kamal Kishore Pandita

  • Sushil Razdan

  • Rattan Parkash Kudyar

  • Aadil Beigh

  • Shafi Kuchay

  • Tanveer Banday

Cite this document

Choose a citation style from the tabs below

Save time finding and organizing research with Mendeley

Sign up for free